# SDR CALA2025121112031

- Difficulty date: December 10, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N14219
- Make and model: Boeing 737824
- Aircraft serial: 28781
- Aircraft time: 80,577 hours, 29,978 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 141A35218
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORM A DETAIL VISUAL INSPECTION, DEFINED IN SRM 51-00-06, PARAGRAPH 3,   WITH 10X MAGNIFICATION & LIGHT OF THE FREEZE PLUG & THE RETAINING WASHER TO ENSURE THEY ARE NOT DISPLACED OR SHIFED DURING FASTENER INSTALLATION.  IAW EO 250425 P2, STEP 21.  REPAIRED DAMAGE LIGHTNING STRIKE AT A FASTENER HOLE ON THE SKIN PANEL ON THE LT SIDE OF ACFT AT BS 178, S25L IAW ECRA 5310-08737.  OKAY TO CLEAR.
